# SDR ASAA2015011310262

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 3,155 hours, 1,026 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND.  ACFT GROUNDED. CHECKLIST ACCOMPLISHED.  OPS NORMAL.
